| Catalog Number |
365047 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
Event or Problem Description
It was reported that bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes was "underfilling".